# SDR YENA20110403229

- Difficulty date: April 3, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 2415
- Aircraft time: 24,303 hours, 8,566 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 7,989 hours, 2,778 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 177 JFK-PHX, CREW DECLARED EMERGENCY AND AIRCRAFT RETURN BACK TO JFK DUE TO GPS PRIMARY LOST AND LOW ACCURACY INDICATED ON ND 1.  MCDU HEADING INFORMATION DISPLAY ON ND WAS INACCURATE POS MONITOR AT GATE N4045.1W1159.7W N4038.4/W07346.7.  PERFORMED NAV SYSTEM OPERATION CHECKS NO DEFECTS NOTED.  REPLACED FMGC NR 2 AS PRECAUTIONARY REFERENCE AMM 34-10-00-34-14-00 AND 22-83-34.  A/C OK FOR SERVICE.
